WANG Fan-bin. Blow-up of the Solutions for the Initial-Boundary Problems of the Nonlinear Schr dinger Equations[J]. Applied Mathematics and Mechanics, 2000, 21(11): 1208-1210.
Citation: WANG Fan-bin. Blow-up of the Solutions for the Initial-Boundary Problems of the Nonlinear Schr dinger Equations[J]. Applied Mathematics and Mechanics, 2000, 21(11): 1208-1210.

Blow-up of the Solutions for the Initial-Boundary Problems of the Nonlinear Schr dinger Equations

  • Received Date: 1998-09-23
  • Rev Recd Date: 2000-05-25
  • Publish Date: 2000-11-15
  • The conditions of blow-up of the solutions for one class of nonlinear Schr dinger equations by using the eigenvalue and eigenfunction of the Laplace operator are got,which complements and perfects the results of ZHANG Jian.
  • loading
  • [1]
    张健.关于非线性 Schr dinger 方程混合问题解的爆破[J].应用数学,1989,2(4):20-27.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2028) PDF downloads(696) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return